# SDR 2010FA0000399

- Difficulty date: April 22, 2010
- Submitted: April 22, 2010
- Operation: General aviation
- Aircraft: N345AA
- Make and model: Gulstm GIV
- Aircraft serial: 1186
- Engine: Rroyce SPEY51114
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5005
- Part serial: 7829
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SEAT ROW 32AB THRU 41AB INOP.
